MathSciNet Relay Station
MathSciNet bibliographic data
MR1213855 (95a:14035) 14H99 (14N05)
Ballico, E. Hyperplane sections of linearly normal curves. Proc. Amer. Math. Soc. 122 (1994), no. 2, 395–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement